It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 Showing 1 - 20 of 24 for constipation with lipitor. (0.072 seconds)


... You might try a fiber supplement like Metamucil with lots of water. ... (2 replies)
Lipitor Vs Zorcor
Jul 13, 2008
... The effectiveness is going to vary from person to person. In general, however, 10 mg. of Lipitor is roughly equivalent to 20 mg of Zocor. ... (2 replies)
... Those symptoms are not expected with Lipitor. Occurrence of constipation, flatulence, dyspepsia are the same or less than with a placebo. ... (3 replies)

... I was on Lipitor for three years and Zocor for three months. ... (0 replies)
... (4 replies)
... Brendap, I took 10 mg of Lipitor for a few years and it did a great job of lowering the cholesterol and like you I wanted to save some money so asked to be switched to Lovastatin. ... (8 replies)
... not only do they help the bowels, they also help to lower serum cholesterol by binding with dietary cholesterol in the intestines so it never enters the blood stream. ... (16 replies)
... Great to see the Lipitor is working for you and the tingling and muscle pains are going. ... (16 replies)
... Well, I guess Lipitor is the med for me. The "tingling sensation" that I originally posted about has just about gone away. I don't have any more muscle soreness, either. ... (16 replies)
... and that made a world of difference. It is a stool softener and works great. It comes in powder form and you mix a small amount with water and drink one dose daily. It is odorless and tasteless. ... (3 replies)
... Sportsdude, Oh boy did I ever have a problem like that!!!!!! In fact I also had stomach pain and it all ended with bloody stools and a colonoscopy (sp?) I took myself off the medication and it all got better. My life for a while was made misserable. How bad is your cholesterol? If not too extreme maybe another route may be best, that is what I am doing. What your going through... (3 replies)
... I have been on Lipitor for approximately 10 months now. After about 5 months I started having problems with constipation. My doctor sent me to a gastroenterologist to be checked out and he said that constipation is a side effect of Lipitor. ... (3 replies)
Latest results
Mar 19, 2005
... diet's role in cholesterol levels. I watched my mother for the last 20 years of her life, deny herself pleasure from shrimp, butter, eggs etc. which she loved With ZERO effect on her cholesterol levels, but the doctor kept telling her it was necessary and so she continued. ... (9 replies)
... months ago. The doctor said I need it check every 6 months. So it's going to be 4 months till I get it checked again. That just seems way too long. Just take the lipitor and try to stay off the fat. ... (2 replies)
... Boy can I relate to that I have the same problem with the zocor< The bloating the gas the miseable feeling i get its God awful and I have had it for about november seems like never ending now i get all this after eating and Im fine in am until I eat then its all starting again. (3 replies)
... While you were on lipitor for 6 months did it just lower your total cholesterol or all of your levels? ... (10 replies)
... cooking with more olive oil, etc. Overall, decent progress. ... (3 replies)
... king Pravastatin, the least potent statin, 10 mg every other day. The neuropathy has already begun, albeit mildly. But my gut feeling is this is my last hurrah with statins. Crestor, Lipitor, and Zocor were intolerable. As was Niaspan ER. ... (1 replies)
... along with nausea and constipation. ... (28 replies)
... I think it is very useful to have your MD check your blood several times a year. The elevated liver tests are more common with the slow or extended release niacin. ... (8 replies)


Associated Tags: crestor, lipitor, pravachol, zocor

Pages: 1

All times are GMT -7. The time now is 10:39 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!